# SDR SWAA2022051193200

- Difficulty date: April 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT LAV MOUNT STA 947.5+2 LBL50 / [01] BLENDED CORROSION ON INTERCOSTAL AT AFT LAV MOUNT ; STA. 947.5; LBL 50 PER SRM 51-10-02. REMOVED .050 OF MATERIAL. DAMAGE REMOVAL OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] VERIFIED CORROSION REMOVAL AND DAMAGE REMOVAL OUT OF LIMITS.;[03] REMOVED AND REPLACED DAMAGED INTERCOSTAL PER SRM 51-40-02.;[04] VERIFIED CORRECTIVE ACTION #3
